What is This Bumpy Appearance on my Lower Eyelids/upper Cheeks? What Can Be Done? (photo)

I have this appearance under both eyes, and it has been getting progressively worse for about a year now. Could this be caused by a reaction to the acne medication (Doxycycline) that my dermatologist put me on about a year ago? The appearances seem to have developed as I have taken the medicine more. I'm 18 and it's rather embarrassing to have something like this at such a young age. Help would be appreciated, thanks!

Doctor Answers (2)

Swelling and brown spots under the eyes

+1

I can see swelling under your eye and some brown spots on your cheeks.  The brown spots are caused by the sun and doxycycline can make you more sensitive to the sun.  You must use sun protection.  You should return to your dermatologist to assess what is causing the swelling.

Toronto Dermatologist
5.0 out of 5 stars 14 reviews

Under eye swelling.

+1

You definitely need to see your dermatologist to find out what the cause of the swelling is. One cannot give you a proper answer from the photo.

Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 10 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...